# SDR CHQA200600010

- Difficulty date: January 18, 2006
- Submitted: January 19, 2006
- Operation: Air carrier
- Aircraft: N260SK
- Make and model: Emb EMB-145
- Aircraft serial: 145128
- Aircraft time: 16,693 hours, 12,874 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Gasper Fan
- Condition: Malfunctioned
- Location: Cabin Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

FLIGHT 3170 - ILM-LGA - DURING CLIMB TO CRUISING ALTITUDE, NOTED STRONG ELECTRICAL BURNING SMELL.  NO VISIBLE SMOKE.  DECLARED EMERGENCY AND LANDED IN RDU.  GASPER FAN CURRENTLY ON MEL, BUT STILL RUNNING WHEN SWITCHED OFF.  PULLED AND COLLARED CIRCUIT BREAKER F25.  NO DEFECTS NOTED AT THIS TIME.
